JournalsprimsVol. 10, No. 2pp. 425–444

Lower Bounds of Growth Order of Solutions of Schrodinger Equations with Homogeneous Potentials

  • Jun Uchiyama

    Kyoto University, Japan
Lower Bounds of Growth Order of Solutions of Schrodinger Equations with Homogeneous Potentials cover
Download PDF

Cite this article

Jun Uchiyama, Lower Bounds of Growth Order of Solutions of Schrodinger Equations with Homogeneous Potentials. Publ. Res. Inst. Math. Sci. 10 (1974), no. 2, pp. 425–444

DOI 10.2977/PRIMS/1195192003